# SDR PAI52007S4751

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: General aviation
- Aircraft: N91CT
- Make and model: Gulstm 690B
- Aircraft serial: 11428
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: T610488109
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESSURE FLEX LINE AT RT ENGINE DRIVEN HYDRAULIC PUMP RUPTURED IN FLIGHT CAUSING LOSS OF HYDRAULIC FLUID.
